Convergence theorems of implicit iterates with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces

Document Type : Research Paper


Department of Mathematics and Information Technology, Govt. Nagarjuna P.G. College of Science, Raipur- 492010 (C.G.), India


In this paper, we prove that an implicit iterative process with errors converges strongly to a common fixed point for a nite family of generalized asymptotically quasi-nonexpansive mappings on unbounded sets in a uniformly convex Banach space. Our results unify, improve and generalize the corresponding results of Ud-din and Khan [4], Sun [21], Wittman [23], Xu and Ori [26] and many others.


Volume 4, Issue 1 - Serial Number 1
January 2013
Pages 21-34
  • Receive Date: 27 January 2011
  • Revise Date: 27 January 2012
  • Accept Date: 27 January 2012
  • First Publish Date: 01 January 2013